Bruising in warfarin treatment

Bruising in warfarin treatment

C034/5485 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 58.1MB

Downloadable file size: 3.4MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Restrictions: Not to be shared on social media or embedded in a web page without permission.

Caption: Bruising in warfarin treatment. Close-up of bruising on the arm of a 90-year-old male patient due to minor trauma while taking warfarin for atrial fibrillation, a heart rhythm abnormality. Bruises are a form of haematoma (bleeding) in which damage occurs to the tiny blood vessels within the tissues (e.g capillaries and venules), allowing blood to seep (haemorrhage) into the surrounding tissue. Warfarin is an anticoagulant (blood-thinning) drug. As such, any injury to blood vessels takes longer to clot. Therefore, a patient receiving warfarin will bruise much more easily.

Release details: Model release not required. Property release not required.

Keywords: 90, 90-year-old, 90-years-old, abnormal, adult, af, afib, arm, atrial fibrillation, black background, blood vessel, blood-thinner, bruise, bruised, bruises, bruising, cardiac, cardiological, cardiology, caucasian, close-up, condition, contusion, detail, disorder, elderly, haematological, haematology, haematoma, healthcare, heart rhythm, hematoma, human, injury, irregular, male, man, medical, medicine, nineties, old, older, patient, people, person, trauma, treatment, vessels, warfarin, white

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.